Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Zoloft Withdrawal and Insomnia - HELP!

Posted by dvskitten on October 7, 2009, at 11:14:35

In reply to Re: Zoloft Withdrawal and Insomnia - HELP! dvskitten, posted by Phillipa on October 7, 2009, at 10:35:41

Thanks, Phillipa. A couple of people have mentioned Benadryl. I don't want to become dependent on Benadryl, but I need something right now. Funny thing is I just went for an eye exam and when i told him the symptoms I was having, the first thing he asked was if I was taking any antidepressants? Unbelievable. These meds affect every part of your body!
> The eyes sound like brain zaps from zoloft withdrawal. I've never been able to sleep after starting benzos over 40 years ago til now now always tired. I do hope it goes away. I've heard of calms forte. Phillipa ps maybe some benadryl?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:dvskitten thread:920053
URL: http://www.dr-bob.org/babble/20091001/msgs/920062.html